Cipro Gave Me Tendonitis After a Prostate Infection

by Robert
(California)

I took Cipro almost 2 years ago for a prostate infection. Recently i notice pain in my left elbow when flexing it, and also pain in my right shoulder.


It just suddenly appeared - it was not the result of any unusual physical activity. My right shoulder has lost physical integrity as it now clicks and often i feel my arm popping out of the socket.

I am 58 years and was in great physical health. Now i feel like i am falling apart!

Comments for Cipro Gave Me Tendonitis After a Prostate Infection

Click here to add your own comments

Tendonitis from Cipro
by: Kerri Knox, RN, The Immune Queen

I'm so sorry for your issues. This is a common problem that is unrecognized by doctors for the most part. See my page on Cipro And Tendonitis.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video